# SDR ASAA2020032532554

- Difficulty date: March 4, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 54,966 hours, 18,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A8123U25
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LOWER SILL WEB CORRODED. GROUNDED - YES. REMOVED & REPLACED AFT CARGO SILL WEB IAW B737-800 SRM 51-40-02-0G-0W: 2" O: .050" R: .010" L: 2.0" D: .040".
